Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

9 years child with headache. Why is it accompanied with high temperature?

My daughter 9 years, is experiencing strange symptons in her head for at least the past 2 years if not longer where noise and voices around her speed up in her head. It usually happens when she sits very quietly playing or when she s been doing a computer game or when she has a high temperature. She finds it extremely unpleasant and frightening and each episode last about 2-5minutes. I have to speak extra slow and try to stay still not to freak her out. Sometimes she gets a headache afterwards. Looking on the internet I ve noticed that others are experiencing similar symptons. I have been to the doctors in the past 2 years trying to get to the bottom of this but no one seems to have any ideas what causes this. Can you help?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thank you for this query. I would like to know whether during these episodes of headache, is your daughter able to respond to you/family members appropriately? Have you noticed any features like reduced eye blinking during these episodes? Based on information provided, my impression is she is suffering from partial seizures (simple or complex partial) after a complete review of symptoms. This can be alleviated by use of anticonvulsant medications like Sodium Valproate. Hence I would advise you for evaluation by a Neurologist, EEG & Brain imaging preferably MRI Brain for finding out underlying cause.
Good Luck
Answered: Wed, 16 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor